# SDR SWAA2018031220313

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 51,606 hours, 30,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO BAY DOOR EXTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
